# SDR ASOA20111218016

- Difficulty date: December 18, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 22,510 hours, 17,252 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051102
- Part serial: 2299P
- Condition: Leaking
- Location: Fuel Cell
- Part time: 22,515 hours, 17,255 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT IT WAS NOTED THAT FUEL WAS VENTING FROM THE RT WING.  THE CREW ELECTED TO DIVERT, WHERE THE ACFT LANDED WITHOUT INCIDENT.  MX REPLACED THE RT WING TANK VENT VALVE, OPERATIONALLY CHECKED THE SYS AND CLEARED THE DISCREPANCY.
